Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Vanishing theorems for $ V$-manifolds


Author: Donu Arapura
Journal: Proc. Amer. Math. Soc. 102 (1988), 43-48
MSC: Primary 32J20,; Secondary 14D05,32J25,55P62
DOI: https://doi.org/10.1090/S0002-9939-1988-0915712-5
MathSciNet review: 915712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations to Kähler $ V$-manifolds, are given for the Kodaira-Nakano-Sommese and Le Potier vanishing theorems. The proof uses Hodge theory for open varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J20,, 14D05,32J25,55P62

Retrieve articles in all journals with MSC: 32J20,, 14D05,32J25,55P62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915712-5
Article copyright: © Copyright 1988 American Mathematical Society